My name is Matthew. I am a 17 y/o male from Louisiana. In the beginning of October, I began to have pain in my (L) testicle. I work as a Pedi CNA, so I went and asked our nurse practitioner. She diagnosed me with epididymitis and prostatitis. I was put on Doxycycline once daily for 10 days. It never got any better, so I went to see Dr. J. in Lake Charles. He agreed with the diagnosis of the NP and put me on Bactrim BID x30days. The pain went away, but I was still sore, thinking it would eventually go away. In mid December, the pain came back. I went to see Dr. J once again, so he put me on Doxycycline 100mg twice daily x14days. For the last week, the symptoms have been getting worse. I'm having severe pain in my left testicle, left inguinal pain, and left lower abdomenal pain which radiates to my naval and (L) hip. Ive been having nausea. I went to see Dr. J again on the 4th, he told me my prostatitis looked okay from the UA, but he doesn't know why the epididymitis has not gone away. I have done an IVP and ultrasound, and both are unremarkable. He prescribed Percocet every 6 hr as needed, Bactrim twice daily, and Amitryptiline for 3 weeks. He told me to return to clinic in 3 weeks. The pain is getting worse and I can't get enough sleep. In the last 3 days, I have been sleeping 4-6 hours in the day, and at least 9-10 hours at night, but Im still very lethargic. What would you suggest I do next. Dr. Js office is closed until Monday, so I will call him Monday and ask him to do something. My mother suggests we go to Houston and not see Dr. J any longer since this is my 4th round of antibiotics and no results. Any information will help me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?